# SDR SWAA2023060555541

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,241 hours, 30,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD GALLEY EMERGENCY FLASH LIGHT WITH BROKEN STRAP (1EA) 2023-311400.<[01] INSTALLED PAX CABIN FWD GALLEY EMERGENCY FLASHLIGHT STRAP (1EA) IAW ASTRONICS CMM 25-60-02 REV. 10.;[02] INSTALLED PAX CABIN FWD GALLEY EMERGENCY FLASHLIGHT STRAP (1EA) IAW ASTRONICS CMM 25-60-02 REV. 10.
